# SDR SWAA2021092708605

- Difficulty date: August 18, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Down
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO BAY TRACK TIE DOWN CRACKED BS 767 RBL 14 WL 156 ; / [01] UPON FURTHER EVALUATION OF CRACK L= 0.25' ORIGINAL MATERIAL THICKNESS 0.063'. FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARAGRAPH 4B(1) DETAIL (A) AND (B).; [02] VERIFIED DAMAGE TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 PARA 4.B.(1).; [03] PART TO BE REMOVED AND REPLACED ON FAULT #TTG8Q0067DUU.; [04] VERIFIED PART TO BE REMOVED AND REPLACED ON FAULT #TTG8Q0067DUU.
